# SDR AALA201802269048

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 12,618 hours, 4,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS COVERS FOR EMERGENCY LIGHTS AT 1C AND 22C ARE MISSING. REPLACED EMERGENCY LIGHT ASSEMBLY. OPS CHECKED GOOD.
